MathSciNet Relay Station
MathSciNet bibliographic data
MR1005391 (90m:58192) 58F99 (32B30 32C40 32G13 32M05 58A15)
Cerveau, D.; Moussu, R. Groupes d'automorphismes de $({\bf C},0)$ et équations différentielles $ydy+\cdots=0$. (French) [Groups of automorphisms of $({\bf C},0)$ and differential equations of the form $ydy+\cdots=0$] Bull. Soc. Math. France 116 (1988), no. 4, 459–488 (1989).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement